# SDR QXEA2014120100935

- Difficulty date: November 24, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 32,664 hours, 34,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105
- Condition: Corroded
- Location: Nr 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 18 SEAT TRACK CORRODED. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05 PG 205 PROCEDURE E, STEPS 1-10, SRM 51-40-15 PROCEDURE N STEPS 1-5, SRM 51-42-45 PROCEDURE H1 - 2, SRM 51-40-15, STEP 6 H-J AND DWG 85328251, REV A.
